# SDR DALA2018051003246

- Difficulty date: May 9, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOORBEAM BS 986.5, BETWEEN RBL 18 - 45.  MAINTENANCE REPAIRED THE FLOORBEAM IAW ER/A 568441, REV ORIG, AND ETI-37-18-379, REV 1.
